Grand mal seizure after extradural morphine analgesia

Détails

ID Serval
serval:BIB_8743E0EA0F98
Type
Article: article d'un périodique ou d'un magazine.
Sous-type
Etude de cas (case report): rapporte une observation et la commente brièvement.
Collection
Publications
Titre
Grand mal seizure after extradural morphine analgesia
Périodique
British Journal of Anaesthesia
Auteur(s)
Borgeat  A., Biollaz  J., Depierraz  B., Neff  R.
ISSN
0007-0912 (Print)
Statut éditorial
Publié
Date de publication
05/1988
Volume
60
Numéro
6
Pages
733-5
Notes
Case Reports
Journal Article --- Old month value: May
Résumé
Following an elective Caesarean section under extradural anaesthesia, a 30-yr-old known epileptic woman (gravida 4, para 3) developed a tonic-clonic seizure, 6 h after the administration of morphine 3 mg into the extradural space. Possible aetiological factors are discussed.
Mots-clé
Cesarean Section Epilepsy, Tonic-Clonic/*chemically induced Female Humans Injections, Spinal Morphine/administration & dosage/*adverse effects/therapeutic use Pain, Postoperative/drug therapy Pregnancy Puerperal Disorders/*chemically induced
Pubmed
Web of science
Création de la notice
25/01/2008 11:40
Dernière modification de la notice
03/03/2018 19:01
Données d'usage